# SDR SWIA201642445

- Difficulty date: July 25, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 38,884 hours, 32,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP ACCESS PANEL 684AB HAS A GOUGE NEAR THE FLAP VANE ACTUATOR ROD PASS THRU SLOT.   REPAIRED THE ACCESS PANEL IAW EA.
